# SDR MWEA99295

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779227
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION UNDER LONGERON 23R AT FS 979.  MAINTENANCE REMOVED CORROSION, FABRICATED AND INSTALLED ON LONGERON.
